Not sure if it's an aura or meds side effect please help

Ksanchez

New
Messages
21
Reaction score
1
Points
0
For the past 24 hours I've been super agitated. I can't stand to be touched. When people talk to me my brain wont focus on what they say. I'm very off balance and my vision looks like it has a filter, the world looks blue/grey and very sharp. My fingers and feet are tingling. I've been taking Keppra since February and I've had these things happen before, but never for this long.
 

Porkette

Veteran
Messages
1,421
Reaction score
12
Points
148
Hi Ksanchez,

I'm no Dr. but I'm wondering if maybe your drug level has become toxic. When my meds have become toxic I could hardly walk my balance was so bad and I had double vision of everything I looked at. You should call your Dr. right now and you may want to call your pharmacist also I've gotten a lot of detailed info about this when I've had problems. I wish you only the best and May God Bless You!

Sue
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,509
Reaction score
13
Points
148
I agree with Sue -- sounds like a problem with the meds.
 
Top